Advertisement

Annali di Matematica Pura ed Applicata (1923 -)

, Volume 116, Issue 1, pp 135–142 | Cite as

Comparison and nonoscillation results for perturbed nonlinear differential equations

  • John R. Graef
  • Paul W. Spikes
Article

Summary

Nonoscillation theorems for perturbed second order nonlinear differential equations are obtained. A nonlinear Picone type identity is introduced to obtain some Sturm-Picone type comparison theorems for nonlinear equations.

Keywords

Differential Equation Nonlinear Equation Nonlinear Differential Equation Type Identity Comparison Theorem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    M. S. P. Eastham,The Picone identity for self-adjoint differential equations of even order, Mathematika,20 (1973), pp. 197–200.MathSciNetCrossRefGoogle Scholar
  2. [2]
    J. R. Graef,A comparison and oscillation result for second order nonlinear differential equations, to appear.Google Scholar
  3. [3]
    J. R. Graef -P. W. Spikes,A nonoscillation result for second order ordinary differential equations, Rend. Accad. Sci. Fis. Mat. Napoli, (4)41 (1974), pp. 92–101, (1975).MathSciNetzbMATHGoogle Scholar
  4. [4]
    J. R. Graef -P. W. Spikes,Sufficient conditions for nonoscillation of a second order nonlinear differential equation, Proc. Amer. Math. Soc.,50 (1975), pp. 289–292.MathSciNetCrossRefGoogle Scholar
  5. [5]
    J. R. Graef -P. W. Spikes,Sufficient conditions for the equation (a(t)x′)′ + h(t,x,x′) + + q(t)f(x,x′) = e(t,x,x′) to be nonoscillatory, Funkcial. Ekvac.,18 (1975), pp. 35–40.MathSciNetzbMATHGoogle Scholar
  6. [6]
    J. R. Graef -P. W. Spikes,Nonoscillation theorems for forced second order nonlinear differential equations, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., (8)59 (1975), pp. 694–701, (1976).MathSciNetzbMATHGoogle Scholar
  7. [7]
    M. E. Hammett,Oscillation and nonoscillation theorems for nonhomogeneous linear differential equations of second order, Ph. D. Dissertation, Auburn University (1967).Google Scholar
  8. [8]
    M. S. Keener,On the solutions of certain linear nonhomogeneous second-order differential equations, Applicable Analysis,1 (1971), pp. 57–63.MathSciNetCrossRefGoogle Scholar
  9. [9]
    K. Kreith,Oscillation Theory, Lecture Notes in Mathematics, no. 324, Springer-Verlag, Ne York (1973).zbMATHGoogle Scholar
  10. [10]
    K. Kreith,A Picone identity for fourth order differential equations, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., (8)52 (1972), pp. 455–456.MathSciNetzbMATHGoogle Scholar
  11. [11]
    V. N. Ševelo -V. G. Štelik,Certain problems concerning the oscillation of solutions of nonlinear nonautonomous second-order equations, Soviet Math. Dokl.,4 (1963), pp. 383–387.Google Scholar
  12. [12]
    M. Švec,On various properties of the solutions of third- and fourth-order linear differential equations, in « Differential Equations and Their Applications, Proceedings of a Conference held in Prague, September, 1962 », Academic Press, Ne York (1963), pp. 187–198.Google Scholar
  13. [13]
    C. A. Swanson,Comparison and Oscillation Theory of Linear Differential Equations, Academic Press, New York (1968).zbMATHGoogle Scholar
  14. [14]
    C. A. Swanson,Picone's identity, Rend. Mat., (6)8 (1975), pp. 373–397.MathSciNetzbMATHGoogle Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata (1923 -) 1978

Authors and Affiliations

  • John R. Graef
    • 1
  • Paul W. Spikes
    • 1
  1. 1.U.S.A.

Personalised recommendations